# SDR 98FDEA00640

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651758863
- Condition: Corroded
- Location: Bs 264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 424, FOUND CORROSION ON 25 G-BEAM AT BS 264, WL 208, RBL 8 TO BE OUT OF LIMITS.  *S/D*  REMOVED AND REPLACED 25 G-BEAM, BS 264, WL 208, LBL 18 TO RBL 26 IAW FED-EX DRAWING 65-17593 AND FED-EX SRM 51-30-2.
